gastroenterologist-icon
Stomach pain!? Loose motions!
I had adult chickenpox. Was put on valacyclovir 1g 3x a day, with ppi in the morning.(6-13th april) After the course of valacyclovir, next 5 day(13th to 17th april) i was put on cefuroxime clauvalunate 2x a day. Now after 3-4 days of antibiotics, i started having loose motions. Not multiple times but the morning stool wouldd be loose and smelly. And i have stomach pain(just under my ribs) and it feels like gastritis but its not going away. and epigastric region feels like it's gassy. And i lost around 500g weight too. Is this gastritis or ulcer symptoms? Should I get kft lft and cbc done, as i am scared thst eating so many medicines have done something bad with my kidney or liver? I am scared :(. Please help me.
59 Views v

Answers (12)

Like the answers? Consult privately with the doctor of your choice

Avoid fried food and spicy food Water intake more Green leafy vegetables and fruits Do connect and consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Can help you with the next course of action and treatment plan. Would like to discuss in details. Kindly consult via whatsapp on nine zero two nine six zero zero four seven zero.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Proper history need. Please connect for further evaluation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Kindly consult for proper evaluation and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Sir You are experiencing side effects post antimicrobials which cause a havoc on gut microbiome balance. Please add a good quality probiotics for 2 weeks, it will help you recover faster.
Next Steps
Want to heal ? Learn how food as medicine can be used as powerful healing tool in today's time of chronic health issues. We use holistic, integrative and nutritional approach to find and fix root cause of your health issues.Embark upon a journey of vibrant health by making FOOD your first medicine.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
First of all don’t worry. As per the history given it could be antibiotic associated diarrhoea and it is common after taking antibiotic course Antibiotics and antiviral drugs can cause gastritis. Since you took these medicines for few days it’s more likely that you have gastritis rather than ulcers. But need further evaluation to provide proscription.
Next Steps
Need evaluation by health care professional.
Health Tips
Till then avoid spicy food, and drink plenty of fluids
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Connect please
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consultation with video call is always good and preferable to better understand the patient's concern in details which helps to understand the disease and do treatment ....so kindly book a proper consultation for best treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
I understood your concern  and noted the problem as well .I need to ask few more details to make a diagnosis and start treatment and advice which suits you. Pl consult me on Practo , so that I can help you better.book a time slot as per your convenience for consultation. Please take consultation for better evaluation and best Treatment as it need complete history of patient as personal and family history.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Need few more details Kindly consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Can help you, kindly consult and provide detailed history for proper diagnosis and further management
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
According to your query and sign and symptom you want to know about the disease and cause and it's best Treatment as you have mentioned as above . Please take consultation for better evaluation and best Treatment as it need complete history of patient as personal and family history. Please follow any medicine or advise after consultation only from a good doctor. Please follow good life style as • take plenty of fluid and • take less spicy and fatty foods and • take home made food only and do exercise regularly with yoga and meditation  and please keep positive  attitude to fight any disease and any problem of your life.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.